Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 110, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 21, 2011, 5:21 PM CDT for Sebastian County, Arkansas; LeFlore County, Oklahoma. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2011, 5:21 PM CDT (22:21 UTC)
- Expired
- Apr 21, 2011, 6:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Sebastian County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 23 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 5:30 PM CDT | HAIL 1 | Poteau, OK | NICKEL AND QUARTER SIZE HAIL REPORTED AT AUTO DEALERSHIP ON SOUTH END OF TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 21, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1583 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
747 WUUS54 KTSA 212221 SVRTSA ARC131-OKC079-212300- /O.NEW.KTSA.SV.W.0110.110421T2221Z-110421T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 521 PM CDT THU APR 21 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA SOUTHWESTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS * UNTIL 600 PM CDT * AT 518 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WISTER... MOVING NORTHEAST AT 45 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... POTEAU...CAMERON...HARTFORD...MIDLAND...POCOLA...HACKETT AND BONANZA. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3535 9442 3504 9425 3488 9470 3502 9483 TIME...MOT...LOC 2221Z 231DEG 37KT 3501 9467 $$
2 follow-up statements
738 WWUS54 KTSA 212227 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 527 PM CDT THU APR 21 2011 ARC131-OKC079-212300- /O.CON.KTSA.SV.W.0110.000000T0000Z-110421T2300Z/ SEBASTIAN AR-LE FLORE OK- 527 PM CDT THU APR 21 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTHEASTERN LE FLORE AND SOUTHWESTERN SEBASTIAN COUNTIES... AT 522 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR POTEAU... MOVING NORTHEAST AT 45 MPH. STORM HAZARDS INCLUDE... DAMAGING GOLF BALL SIZE HAIL... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CAMERON... HARTFORD...ROCK ISLAND...MIDLAND...POCOLA...JENSON...ARKOLA... HACKETT...BONANZA AND MILL CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. && LAT...LON 3490 9464 3502 9476 3535 9442 3504 9425 TIME...MOT...LOC 2228Z 231DEG 37KT 3505 9460 $$
700 WWUS54 KTSA 212255 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 555 PM CDT THU APR 21 2011 ARC131-OKC079-212305- /O.EXP.KTSA.SV.W.0110.000000T0000Z-110421T2300Z/ SEBASTIAN AR-LE FLORE OK- 555 PM CDT THU APR 21 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LE FLORE AND SOUTHWESTERN SEBASTIAN COUNTIES EXPIRES AT 600 PM CDT... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA. LAT...LON 3490 9464 3502 9476 3535 9442 3504 9425 TIME...MOT...LOC 2255Z 231DEG 37KT 3522 9434 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 3:50 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Apr 21, 3:50 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...RETRANSMISSION NATIONAL WEATHER SERVICE TULSA OK 350 PM CDT THU APR 21 2011 .DISCUSSION... ACTIVE SPRING WEATHER PATTERN WILL CONTINUE FOR THE NEXT FEW DAYS WITH MULTIPLE ROUNDS OF SEVERE WEATHER POSSIBLE...INCLUDING THE THREAT FOR HEAVY RAINFALL/SIGNIFICANT FLOODING THROUGH MONDAY OR EVEN TUESDAY. IN THE SHORT TERM...ELEVATED SEVERE STORMS WILL CONTINUE OVER FAR EASTERN OKLAHOMA/NORTHWEST ARKANSAS THROUGH AT LEAST EARLY EVENING WITH A LARGE HAIL THREAT. THE MAIN THUNDERSTORM ACTIVITY SHOULD BEGIN TO LIFT NORTHEAST OF THE AREA OVERNIGHT AS WARM SECTOR BEGINS TO SURGE NORTH. GIVEN THIS SCENARIO...WILL HOLD OFF ON ISSUING A FLASH FLOOD WATCH FOR NORTHEAST OKLAHOMA TONIGHT. BELIEVE THE MAIN FLOODING THREAT WILL DEVELOP LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT AS FRONTAL BOUNDARY STALLS NEAR OR JUST SOUTH OF INTERSTATE 44. AS FRONTAL TIMING/LOCATION OF THE HEAVIER RAINFALL AXIS BECOMES MORE CERTAIN...A FLASH FLOOD WATCH WILL LIKELY BE REQUIRED FOR PORTIONS OF NORTHEAST OKLAHOMA/NORTHWEST ARKANSAS FRIDAY INTO THE WEEKEND. IN ADDITION TO THE FLOODING THREAT...INITIAL THUNDERSTORM DEVELOPMENT ALONG THE FRONT FRIDAY AFTERNOON/EVENING WILL POSE A SEVERE THREAT WITH LARGE HAIL/DAMAGING WINDS POSSIBLE. FRONT WILL REMAIN QUASI-STATIONARY OVER THE AREA SATURDAY BEFORE BRIEFLY LIFTING NORTH EARLY SUNDAY IN ADVANCE OF NEXT UPPER LEVEL WAVE. ANOTHER ROUND OF SEVERE WEATHER/FLOODING WILL BE POSSIBLE AS SURFACE LOW BEGINS TO LIFT NORTHEAST TOWARDS THE GREAT LAKES REGION MONDAY WITH COLD FRONT PUSHING THROUGH MOST AREAS BY MONDAY EVENING. OPERATIONAL MODELS TRY TO DEVELOP SECONDARY SURFACE LOW ALONG FRONT INTO TUESDAY WITH A CONTINUED CHANCE OF THUNDERSTORMS BEFORE UPPER LEVEL SYSTEM FINALLY SHIFTS EAST BY MID WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 62 81 59 67 / 60 30 60 50 FSM 58 83 64 77 / 30 40 50 50 MLC 65 82 67 76 / 40 30 50 30 BVO 60 79 54 66 / 70 40 50 50 FYV 60 78 60 70 / 50 30 60 50 BYV 59 78 57 69 / 60 30 60 50 MKO 61 80 61 70 / 50 30 60 50 MIO 61 78 54 66 / 70 40 60 50 F10 63 81 63 70 / 50 30 60 50 HHW 65 84 69 81 / 30 20 30 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06 LONG TERM....12
Hazardous weather outlook, Apr 21, 4:52 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 452 PM CDT THU APR 21 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 443 PM CDT THU APR 21 2011 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... ONGOING ELEVATED THUNDERSTORMS WILL CONTINUE THROUGH MUCH OF THE EVENING. INSTABILITY REMAINS SUFFICIENT FOR LARGE HAIL FROM STRONGER STORMS. TRAINING OF THUNDERSTORMS... WITH SLOW MOVEMENT... AND AREAS OF HEAVY RAINFALL MAY LEAD TO LOCAL AMOUNTS OF GREATER THAN 2 INCHES... GENERALLY NORTH OF INTERSTATE 40. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...SEVERE THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... AN UPPER LEVEL STORM WILL MOVE ACROSS THE CENTRAL PLAINS ON FRIDAY. AN ASSOCIATED COLD FRONT AND DRYLINE WILL PROVIDE THE FOCUS FOR STRONG TO SEVERE THUNDERSTORMS OVER EASTERN OKLAHOMA FRIDAY AFTERNOON... SPREADING EAST INTO NORTHWEST ARKANSAS FRIDAY EVENING. VERY LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE. STORM CHANCES WILL CONTINUE THROUGH THE WEEKEND ALONG A STALLED FRONTAL BOUNDARY. THE BEST CHANCE FOR SEVERE WEATHER OVER THE WEEKEND APPEARS TO BE LATE SUNDAY AND SUNDAY NIGHT... ALONG AND NORTH OF A WARM FRONT AND ALONG THE DRYLINE. A POTENT UPPER LEVEL STORM SYSTEM IS EXPECTED TO MOVE INTO THE PLAINS ON MONDAY. AMPLE INSTABILITY AND SHEAR WILL BE IN PLACE FOR A WIDESPREAD ORGANIZED SEVERE WEATHER EVENT ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS BY MONDAY AFTERNOON. VERY LARGE HAIL... DAMAGING WINDS... AND ISOLATED TORNADOES WILL BE POSSIBLE. STAY TUNED TO THE LATEST FORECASTS AS THE DETAILS BECOME MORE CLEAR. STORMS WILL REMAIN POSSIBLE ON TUESDAY... MAINLY FOR WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA ALONG A STALLED FRONT. WINDS WILL BE STRONG ON FRIDAY AS WELL AS SUNDAY AND MONDAY AS UPPER LEVEL STORMS MOVE INTO THE PLAINS. THE UNSETTLED WET WEATHER PATTERN WILL PROVIDE SOME MUCH NEEDED RAINFALL TO ALLEVIATE THE FIRE DANGER. HOWEVER...RAINFALL IN THE NEXT SEVERAL DAYS COULD EASILY BE EXCESSIVE AND LEAD TO AN ELEVATED FLOOD THREAT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Apr 21, 3:16 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
316 PM CDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL TUSKAHOMA 34.62N 95.28W
04/21/2011 E1.00 INCH PUSHMATAHA OK CO-OP OBSERVER
LOTS OF SMALL HAIL WITH QUARTER BEING THE LARGEST
&&
JDSLocal storm report, Apr 21, 3:36 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
336 PM CDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL WESTVILLE 35.99N 94.57W
04/21/2011 E1.75 INCH ADAIR OK LAW ENFORCEMENT
&&
JDSSpecial weather statement, Apr 21, 3:46 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
346 PM CDT THU APR 21 2011
ARZ001-212115-
BENTON AR-
346 PM CDT THU APR 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
AT 347 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
GRAVETTE...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MILLER...SULPHUR SPRINGS...
GRAVETTE...PEA RIDGE...CHEROKEE CITY...DECATUR...HIWASSE AND BELLA
VISTA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3646 9405 3625 9457 3649 9461 3650 9449
3650 9406
TIME...MOT...LOC 2047Z 236DEG 40KT 3640 9453Local storm report, Apr 21, 4:05 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
405 PM CDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL FANSHAWE 34.95N 94.91W
04/21/2011 E1.00 INCH LE FLORE OK EMERGENCY MNGR
&&
JDSLocal storm report, Apr 21, 4:11 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
411 PM CDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL JOHNSON 36.13N 94.17W
04/21/2011 E1.50 INCH WASHINGTON AR PUBLIC
PHOTO OF THE HAIL SHOWED ITS DIAMETER WAS ALMOST THE
WIDTH OF TWO NICKELS.
&&
KAHSpecial weather statement, Apr 21, 5:12 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
512 PM CDT THU APR 21 2011
OKZ076-212245-
LE FLORE OK-
512 PM CDT THU APR 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
NORTHERN LE FLORE
AT 512 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
WISTER...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...POTEAU...HODGEN...HEAVENER...HOWE...
WISTER...CAMERON...ROCK ISLAND AND POCOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3532 9444 3487 9446 3480 9472 3493 9487
TIME...MOT...LOC 2212Z 229DEG 37KT 3493 9471The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 11:34 AM CDT | Special Weather Statement | TSA | Polk | 26 min |
| Apr 21, 1:06 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 39 min |
| Apr 21, 1:40 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 50 min |
| Apr 21, 1:54 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 51 min |
| Apr 21, 2:18 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 57 min |
| Apr 21, 2:24 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 29 min |
| Apr 21, 2:56 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 34 min |
| Apr 21, 3:26 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Madison, Washington | 24 min |
| Apr 21, 3:46 PM CDT | Special Weather Statement | TSA | Benton | 29 min |
| Apr 21, 6:02 PM CDT | Special Weather Statement | TSA | Sebastian | 28 min |
| Apr 21, 12:16 AM CDT | Special Weather Statement | TSA | Pushmataha | 29 min |
| Apr 21, 12:17 AM CDT | Special Weather Statement | TSA | Latimer | 28 min |
| Apr 21, 12:25 AM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| Apr 21, 12:50 AM CDT | Special Weather Statement | TSA | Pushmataha | 25 min |
| Apr 21, 12:55 AM CDT | Special Weather Statement | TSA | LeFlore | 35 min |
| Apr 21, 12:23 PM CDT | Special Weather Statement | TSA | Sequoyah | 37 min |
| Apr 21, 12:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 47 min |
| Apr 21, 12:47 PM CDT | Special Weather Statement | TSA | Cherokee | 43 min |
| Apr 21, 1:14 PM CDT | Special Weather Statement | TSA | Pushmataha | 46 min |
| Apr 21, 1:24 PM CDT | Special Weather Statement | TSA | Latimer | 51 min |
| Apr 21, 1:48 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 42 min |
| Apr 21, 2:11 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 19 min |
| Apr 21, 2:23 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 52 min |
| Apr 21, 2:30 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 45 min |
| Apr 21, 2:55 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Rogers | 23 min |
| Apr 21, 3:08 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 52 min |
| Apr 21, 3:17 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 25 min |
| Apr 21, 3:56 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 49 min |
| Apr 21, 5:12 PM CDT | Special Weather Statement | TSA | LeFlore | 33 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.